Open Access
2002/2003 A type of path derivative.
Hongjian Shi
Author Affiliations +
Real Anal. Exchange 28(2): 279-286 (2002/2003).


In this paper a type of path derivative, which is not based on the non-empty path intersection, is introduced. Such derivatives share some basic properties with sequencial derivatives but there exist some sharp contrasts between them. The path derivative here restricts the speed of convergence in the definition of limits naturally and has a sharp contrast with the classical Dini derivatives for the typical continuous function.


Download Citation

Hongjian Shi. "A type of path derivative.." Real Anal. Exchange 28 (2) 279 - 286, 2002/2003.


Published: 2002/2003
First available in Project Euclid: 20 July 2007

zbMATH: 1061.26008
MathSciNet: MR2009755

Primary: 26A24
Secondary: 26A21

Keywords: Baire one , Borel measurable , parasequential derivative , path differentiation , typical function

Rights: Copyright © 2002 Michigan State University Press

Vol.28 • No. 2 • 2002/2003
Back to Top